DayQuil & NyQuil Cold & Flu LiquiCaps 24 Liquid Capsules (16 Daytime, 8 Nighttime)
Health Yourself Today

DayQuil & NyQuil Cold & Flu LiquiCaps 24 Liquid Capsules (16 Daytime, 8 Nighttime)

Regular price $15.49 $0.00

Relief of Daytime and Nighttime Sinus Symptoms

DayQuil Directions for use: Adults and children 12 years and over: Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps per day. Children under 12 years, do not use.
NyQuil Directions for use: Adults and children 12 years and over: Take 2 LiquiCaps with water at bedtime. If your cold keeps you confined to bed or at home, take 2 LiquiCaps every 4 hours. Do not exceed 8 LiquiCaps in 24 hours. Children under 12 years, do not use.

Caution: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. Consult a doctor if: symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week; sore throat pain is severe, persists more than 2 days, is accompanied or followed by fever, headache, rash, nausea, vomiting; you develop allergic reactions such as wheezing or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Do not take this product for more than 5 days. Do not take this product unless directed by a doctor if you have: chronic alcoholism; heart disease; high blood pressure; thyroid disease; diabetes; serious liver or kidney disease; glaucoma; asthma; excessive phlegm (mucous), persistent or chronic cough; difficulty urinating due to an enlarged prostate gland; chronic lung disease or shortness of breath; recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson's disease). Ask a doctor or pharmacist before use if: you are pregnant or breastfeeding; you use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs)). Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Additional Warnings for NyQuil: Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers. May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not drive a motor vehicle or engage in any activities requiring alertness, while taking this product. If elderly, consult a doctor before using this product.

Each Dayquil LiquiCap contains: Acetaminophen 325mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg.
Non-Medicinal Ingredients: FD&C red no. 40, FD&C yellow no. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.

Each Nyquil LiquiCap contains: Acetaminophen 325mg, Doxylamine Succinate 6.25mg, Dextromethorphan Hydrobromide 15mg.
Non-Medicinal Ingredients: D&C yellow no. 10, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.